Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 579761, 11 pages
http://dx.doi.org/10.1155/2013/579761
Research Article

An Eigenvalue-Eigenvector Method for Solving a System of Fractional Differential Equations with Uncertainty

1Department of Mathematics, Kerman Branch, Islamic Azad University, P.O. Box 9189945, Kerman, Iran
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, Mobarakeh Branch, Islamic Azad University, P.O. Box 9176754, Mobarakeh, Iran
4Department of Mathematics, Science Faculty, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
5Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, P.O. Box 9176754, Mobarakeh, Iran

Received 13 March 2013; Revised 28 April 2013; Accepted 14 May 2013

Academic Editor: Tofigh Allahviranloo

Copyright © 2013 M. R. Balooch Shahriyar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new method is proposed for solving systems of fuzzy fractional differential equations (SFFDEs) with fuzzy initial conditions involving fuzzy Caputo differentiability. For this purpose, three cases are introduced based on the eigenvalue-eigenvector approach; then it is shown that the solution of system of fuzzy fractional differential equations is vector of fuzzy-valued functions. Then the method is validated by solving several examples.